# SDR A6WA201442252

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 33,979 hours, 31,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED DISPLAY COOL CAUTION MSG IN FLIGHT.  COMPLIED WITH QRH, MSG PERSISTS IN STBY.  DECLARED EMER & DIVERTED.  MSG EXTINGUISHED ON APPROACH.  MADE NORMAL LANDING AT 39,000 LBS WITH NO FURTHER ISSUES.  ALL THREE DISPLAY FANS, OPERATIONS CHECKED IAW AMM 21-24-19.
